MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7D282CT
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection, magnetic sensor functionality test and electrical test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.The device was connected to the carto 3 system, and it was recognized and visualized correctly.No signal noise or recognition issues were observed.A manufacturing record evaluation was performed and no internal actions related to the reported complaint condition were identified.The noise issue and carto recognition issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.The carto® 3 system instructions for use (ifu) contain the following information: ecg noise is typically generated as the result of improper connection of the body surface ecg patch to the patient.This noise is the most significant during ablation.To resolve this situation, verify proper connection.It is recommended to turn off the notch filter for this verification.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This product complaint will be addressed through the quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a paroxysmal atrial fibrillation ablation procedure with a decanav catheter and during the operation there was electrocardiogram (ecg) signal interference and a recognition issue.A second device was used to complete the operation.There was no adverse event reported on the patient.This event was originally assessed as not mdr reportable.Additional information was received on 10-aug-2025.The catheter was inside the patient¿s body when the signal interference occurred.The noise was observed on all body surface and intracardiac ecg channels on the carto® and recording system.The physician did not have an intact ecg signal available to monitor the patient¿s heart rhythm.Per the additional information received, the event has become mdr reportable.

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22979942
Report Number2029046-2025-03024
Device Sequence Number9370906
Product Code DRF
UDI-Device Identifier10846835008791
UDI-Public(01)10846835008791(17)260518(10)31650046M
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2026
Device Catalogue NumberR7D282CT
Device Lot Number31650046M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK RECORDING SYSTEM.; UNK_CARTO 3.
Patient SexUnknown